On non-antipodal binary completely regular codes (bibtex)
by Borges, J., Rifà, Josep and Zinoviev, Victor A.
Reference:
On non-antipodal binary completely regular codes (Borges, J., Rifà, Josep and Zinoviev, Victor A.), In Discrete Mathematics, volume 308, 2008.
Bibtex Entry:
@article{borges_non-antipodal_2008-1,
	title = {On non-antipodal binary completely regular codes},
	volume = {308},
	number = {16},
	journal = {Discrete Mathematics},
	author = {Borges, J. and Rifà, Josep and Zinoviev, Victor A.},
	year = {2008},
	pages = {3508--3525}
}
Powered by bibtexbrowser